Journal article icon

Journal article

Correlation functions in an exactly solvable terrace-ledge-kink model

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Essler, FHL More by this author
Latremoliere, FT More by this author
Journal:
NUCLEAR PHYSICS B
Volume:
556
Issue:
3
Pages:
411-444
Publication date:
1999-09-13
DOI:
ISSN:
0550-3213
URN:
uuid:e80f0226-f4f3-4f2e-8d5c-cecc933e8ac2
Source identifiers:
17788
Local pid:
pubs:17788

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP